# SDR YENA201705260420

- Difficulty date: May 26, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 60,841 hours, 21,475 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Receiver
- Part number: 8821152122
- Part serial: 1690R3
- Condition: Failed
- Location: Nr 2
- Part time: 41,649 hours, 14,685 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NAV LS TUNING DISAGREE IN FLIGHT ( ILS NAVIGATION SYSTEMS ) DIVERTED.   R & R THE MMR NR 2 IAW AMM 34-36-31.  OPS CHECKED OK.
